MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 3F SINGLE-LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 3F SINGLE-LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by the health (b)(4) website that a facility reported a crack/fluid leak and hemorrhage/bleeding.It was reported there was unexpected medical intervention and delay to treatment/therapy.No further information.Cause not established.
 
Additional Manufacturer Narrative
H6.Investigation: the complaint of a leak was inconclusive because no sample was returned to vad for evaluation.The lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.A device history review (dhr) cannot be performed as no lot number was provided by the complainant.
 
Event or Problem Description
It was reported by the health canada website that a facility reported a crack/fluid leak and hemorrhage/bleeding.It was reported there was unexpected medical intervention and delay to treatment/therapy.No further information.Cause not established.

Brand Name
GROSHONG 3F SINGLE-LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10679978
Report Number3006260740-2020-20113
Device Sequence Number4123100
Product Code LJS
UDI-Device Identifier00801741035289
UDI-Public(01)00801741035289
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K926331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7715305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;